Alert archive / California / Hazardous Seas Warnings in 2014
Hazardous Seas Warning 23, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Dec 20, 2014, 6:05 PM PST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 20, 2014, 6:05 PM PST (02:05 UTC)
- Expired
- Dec 21, 2014, 2:59 AM PST
- In force
- 9 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
140 WHUS76 KEKA 210205 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 605 PM PST SAT DEC 20 2014 PZZ450-211015- /O.EXP.KEKA.SE.W.0022.000000T0000Z-141221T0200Z/ /O.NEW.KEKA.SE.W.0023.141221T0205Z-141221T1200Z/ /O.CON.KEKA.SC.Y.0106.000000T0000Z-141222T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 605 PM PST SAT DEC 20 2014 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 4 AM PST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 4 AM PST SUNDAY. * WINDS...DECREASING TO 10 TO 15 KT TONIGHT. * SEAS...S 3 FT AT 6 SECONDS...AND W 15 FT AT 16 SECONDS TONIGHT. THE WEST SWELL WILL SLOWLY SUBSIDE THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-211015- /O.EXP.KEKA.SE.W.0022.000000T0000Z-141221T0200Z/ /O.NEW.KEKA.SE.W.0023.141221T0205Z-141221T1200Z/ /O.CON.KEKA.SC.Y.0106.000000T0000Z-141222T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 605 PM PST SAT DEC 20 2014 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 4 AM PST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 4 AM PST SUNDAY. * WINDS...DECREASING TO 15 TO 20 KT TONIGHT...AND W 10 TO 15 KT ON SUNDAY. * SEAS...S 4 FT AT 6 SECONDS...AND W 16 FT AT 16 SECONDS TONIGHT. THE WEST SWELL WILL SLOWLY SUBSIDE THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-211015- /O.EXP.KEKA.SE.W.0022.000000T0000Z-141221T0200Z/ /O.NEW.KEKA.SE.W.0023.141221T0205Z-141221T1200Z/ /O.CON.KEKA.SC.Y.0106.000000T0000Z-141222T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 605 PM PST SAT DEC 20 2014 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 4 AM PST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 4 AM PST SUNDAY. * WINDS...DECREASING TO S 5 TO 15 KT TONIGHT...AND NEAR 5 KT ON SUNDAY. * SEAS...S 3 FT AT 5 SECONDS...AND W 15 AT 16 SECONDS TONIGHT. THE WEST SWELL WILL SLOWLY SUBSIDE THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-211015- /O.EXP.KEKA.SE.W.0022.000000T0000Z-141221T0200Z/ /O.NEW.KEKA.SE.W.0023.141221T0205Z-141221T1200Z/ /O.CON.KEKA.SC.Y.0106.000000T0000Z-141222T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 605 PM PST SAT DEC 20 2014 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 4 AM PST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 4 AM PST SUNDAY. * WINDS...DECREASING TO W 10 TO 20 KT TONIGHT...AND W 5 TO 15 KT ON SUNDAY. * SEAS...SW 3 FT AT 5 SECONDS...AND W 15 AT 16 SECONDS TONIGHT. THE WEST SWELL WILL SLOWLY SUBSIDE THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
918 WHUS76 KEKA 210206 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 606 PM PST SAT DEC 20 2014 PZZ450-211200- /O.CON.KEKA.SE.W.0023.000000T0000Z-141221T1200Z/ /O.CON.KEKA.SC.Y.0106.000000T0000Z-141222T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 606 PM PST SAT DEC 20 2014 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY... * WINDS...DECREASING TO 10 TO 15 KT TONIGHT. * SEAS...S 3 FT AT 6 SECONDS...AND W 15 FT AT 16 SECONDS TONIGHT. THE WEST SWELL WILL SLOWLY SUBSIDE THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-211200- /O.CON.KEKA.SE.W.0023.000000T0000Z-141221T1200Z/ /O.CON.KEKA.SC.Y.0106.000000T0000Z-141222T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 606 PM PST SAT DEC 20 2014 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY... * WINDS...DECREASING TO 15 TO 20 KT TONIGHT...AND W 10 TO 15 KT ON SUNDAY. * SEAS...S 4 FT AT 6 SECONDS...AND W 16 FT AT 16 SECONDS TONIGHT. THE WEST SWELL WILL SLOWLY SUBSIDE THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-211200- /O.CON.KEKA.SE.W.0023.000000T0000Z-141221T1200Z/ /O.CON.KEKA.SC.Y.0106.000000T0000Z-141222T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 606 PM PST SAT DEC 20 2014 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY... * WINDS...DECREASING TO S 5 TO 15 KT TONIGHT...AND NEAR 5 KT ON SUNDAY. * SEAS...S 3 FT AT 5 SECONDS...AND W 15 AT 16 SECONDS TONIGHT. THE WEST SWELL WILL SLOWLY SUBSIDE THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-211200- /O.CON.KEKA.SE.W.0023.000000T0000Z-141221T1200Z/ /O.CON.KEKA.SC.Y.0106.000000T0000Z-141222T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 606 PM PST SAT DEC 20 2014 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY... * WINDS...DECREASING TO W 10 TO 20 KT TONIGHT...AND W 5 TO 15 KT ON SUNDAY. * SEAS...SW 3 FT AT 5 SECONDS...AND W 15 AT 16 SECONDS TONIGHT. THE WEST SWELL WILL SLOWLY SUBSIDE THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
448 WHUS76 KEKA 210630 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1030 PM PST SAT DEC 20 2014 PZZ450-211430- /O.CON.KEKA.SE.W.0023.000000T0000Z-141221T1200Z/ /O.CON.KEKA.SC.Y.0106.000000T0000Z-141222T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 1030 PM PST SAT DEC 20 2014 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY... * WINDS...DECREASING TO 10 TO 15 KT TONIGHT. * SEAS...S 3 FT AT 6 SECONDS...AND W 15 FT AT 16 SECONDS TONIGHT. THE WEST SWELL WILL SLOWLY SUBSIDE THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-211430- /O.CON.KEKA.SE.W.0023.000000T0000Z-141221T1200Z/ /O.CON.KEKA.SC.Y.0106.000000T0000Z-141222T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1030 PM PST SAT DEC 20 2014 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY... * WINDS...DECREASING TO 15 TO 20 KT TONIGHT...AND W 10 TO 15 KT ON SUNDAY. * SEAS...S 4 FT AT 6 SECONDS...AND W 16 FT AT 16 SECONDS TONIGHT. THE WEST SWELL WILL SLOWLY SUBSIDE THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-211430- /O.CON.KEKA.SE.W.0023.000000T0000Z-141221T1200Z/ /O.CON.KEKA.SC.Y.0106.000000T0000Z-141222T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 1030 PM PST SAT DEC 20 2014 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY... * WINDS...DECREASING TO S 5 TO 15 KT TONIGHT...AND NEAR 5 KT ON SUNDAY. * SEAS...S 3 FT AT 5 SECONDS...AND W 15 AT 16 SECONDS TONIGHT. THE WEST SWELL WILL SLOWLY SUBSIDE THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-211430- /O.CON.KEKA.SE.W.0023.000000T0000Z-141221T1200Z/ /O.CON.KEKA.SC.Y.0106.000000T0000Z-141222T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1030 PM PST SAT DEC 20 2014 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY... * WINDS...DECREASING TO W 10 TO 20 KT TONIGHT...AND W 5 TO 15 KT ON SUNDAY. * SEAS...SW 3 FT AT 5 SECONDS...AND W 15 AT 16 SECONDS TONIGHT. THE WEST SWELL WILL SLOWLY SUBSIDE THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
798 WHUS76 KEKA 211059 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 259 AM PST SUN DEC 21 2014 PZZ450-211900- /O.CAN.KEKA.SE.W.0023.000000T0000Z-141221T1200Z/ /O.EXT.KEKA.SC.Y.0106.000000T0000Z-141223T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 259 AM PST SUN DEC 21 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST TUESDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HAZARDOUS SEAS WARNING. * SEAS...W WAVES 11 TO 12 FT NEAR 13 SECONDS THROUGH MON. MON NIGHT AND TUE...WAVES W 11 FT NEAR 18 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-211900- /O.CAN.KEKA.SE.W.0023.000000T0000Z-141221T1200Z/ /O.EXT.KEKA.SC.Y.0106.000000T0000Z-141223T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 259 AM PST SUN DEC 21 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST TUESDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HAZARDOUS SEAS WARNING. * SEAS...W WAVES 11 TO 13 FT NEAR 13 SECONDS THROUGH MON. MON NIGHT AND TUE...WAVES W 11 FT NEAR 18 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-211900- /O.CAN.KEKA.SE.W.0023.000000T0000Z-141221T1200Z/ /O.EXT.KEKA.SC.Y.0106.000000T0000Z-141223T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 259 AM PST SUN DEC 21 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST TUESDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HAZARDOUS SEAS WARNING. * SEAS...W WAVES 11 TO 13 FT NEAR 13 SECONDS THROUGH TONIGHT. MON...MIXED SEAS...N 2 FT AT 5 SECONDS...AND W 10 FT AT 14 SECONDS. MON NIGHT AND TUE...MIXED SEAS...N 3 FT AT 6 SECONDS...AND W 11 FT NEAR 18 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-211900- /O.CAN.KEKA.SE.W.0023.000000T0000Z-141221T1200Z/ /O.EXT.KEKA.SC.Y.0106.000000T0000Z-141223T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 259 AM PST SUN DEC 21 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST TUESDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HAZARDOUS SEAS WARNING. * WINDS...N WINDS BECOMING 15 TO 20 KT WITH OCCASIONAL GUSTS UP TO 25 KT MON NIGHT AND TUE. * SEAS...W WAVES 12 TO 13 FT NEAR 13 SECONDS THROUGH TONIGHT. MON...MIXED SEAS...N 2 FT AT 5 SECONDS...AND W 11 FT AT 14 SECONDS. MON NIGHT AND TUE...MIXED SEAS...N 4 FT AT 6 SECONDS...AND W 11 FT NEAR 18 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Dec 20, 3:11 PM PST, 2 hours 54 minutes earlier.
Area forecast discussion, Dec 20, 3:11 PM PST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
311 PM PST SAT DEC 20 2014
.SYNOPSIS...WIDESPREAD RAINS WILL CONTINUE ACROSS THE AREA
TONIGHT...THEN BEGIN TO DECREASE FROM THE SOUTH ON SUNDAY. SOME
RAINFALL MAY BE LOCALLY HEAVY TONIGHT...MAINLY ACROSS THE TERRAIN
OF DEL NORTE AND NORTHERN HUMBOLDT COUNTIES. BUILDING HIGH
PRESSURE WILL DRY THE REGION OUT EARLY NEXT WEEK.
&&
.DISCUSSION...WIDESPREAD RAINS CONTINUE ACROSS MUCH OF THE AREA
THIS AFTERNOON AS AN ATMOSPHERIC RIVER REMAINS FOCUSED ON THE OR
AND N CA COAST. HEAVIEST RAINS HAVE OCCURRED ACROSS THE
OROGRAPHICALLY FAVORED LOCATIONS OF DEL NORTE AND N HUMBOLDT
COUNTIES...WHERE OVER 2 INCHES OF RAIN HAVE FALLEN IN THE PAST 18
HOURS OR SO. 18Z BLENDED TOTAL PRECIP H2O SATELLITE IMAGERY SHOWED
THE HIGHEST ATMOSPHERIC MOISTURE CONTENT POISED TO COME ASHORE N
CA AND EXTREME SW OR. MODELS SUGGEST THAT THE DEEPEST MOISTURE
WILL GRADUALLY SHIFT N OVERNIGHT. AS A RESULT...RAINS MAY BEGIN TO
TAPER OFF OVER PORTIONS OF MENDOCINO COUNTY. HOWEVER...RAINS WILL
CONTINUE ELSEWHERE...AND MORE LOCALLY HEAVY AMOUNTS ARE POSSIBLE
OVER DEL NORTE AND N HUMBOLDT...POSSIBLY AS MUCH AS 1 TO 2
INCHES.
ON SUN...RAINS WILL FURTHER DECREASE OVER THE S 1/2 OF THE
FORECAST AREA. FAVORED LOCATIONS OF DEL NORTE COUNTY WILL STILL
SEE CATEGORICAL RAIN CHANCES...BUT RAINFALL RATES SHOULD BE ON THE
WANE. STILL...12Z-00Z TOTALS MAY APPROACH 1 INCH ALONG SW FACING
TERRAIN OF DEL NORTE COUNTY.
RAINS WILL CONTINUE TO DECREASE SUN NIGHT AND MON. SKIES MAY
REMAIN MOSTLY CLOUDY THRU THE DAY...ALTHO PARTLY CLOUDY SKIES MAY
RETURN TO THE INTERIOR S OF CAPE MENDO PRIOR TO SUNSET. REDUCED
CLOUD COVER...LIGHTER WINDS...AND ABUNDANT GROUND MOISTURE WILL
LEAD THE WAY TO VALLEY FOG MON NIGHT INTO TUE MORNING.
ANOTHER QUICK SHOT OF RAIN IS PROGGED FOR WED...BUT THIS WILL
MAINLY AFFECT AREAS N OF CAPE MENDO...AND SUPPORT FOR WIDESPREAD
PRECIP WILL QUICKLY DROP WED NIGHT. ANY LINGERING PRECIP WILL
LIKELY TURN TO SNOW ABOVE 5K FT...BUT AMOUNTS ARE EXPECTED TO BE
LIGHT. /SEC
.HIGH SURF...A HIGH SURF ADVISORY REMAINS IN EFFECT AS A SLOWLY
DECAYING NORTHWESTERLY SWELL CAUSES WAVES TO BREAK NEAR 22 FT
THROUGH THIS EVENING. SURF HEIGHTS SHALL DECREASE TO BELOW ADVISORY
CRITERIA LATER TONIGHT. NEVER THE LESS, THE DECAYING SWELL IS STILL
CAPABLE OF PRODUCING LARGER SETS OF WAVES THAT CAN WASH OVER JETTIES
AND ROCKS THIS WEEKEND. BEACH GOERS TAKE HEED AND STAY FARTHER BACK
AND NEVER TURN YOUR BACK ON THE OCEAN. \KML
.COASTAL FLOODING...PROLONGED SOUTHERLY WINDS IN CONJUNCTION WITH
HIGH ASTRONOMICAL TIDES WILL BRING THE POTENTIAL FOR MINOR COASTAL
FLOODING THROUGH WEEKEND INTO EARLY NEXT WEEK. TIDES HAVE BEEN
RUNNING 1 FT ABOVE PREDICTED LEVELS AND ARE EXPECTED TO CONTINUE
THROUGH THE WEEKEND. ANOTHER COASTAL FLOOD ADVISORY WILL NEED TO BE
ISSUED FOR THE NORTH COAST LATE SUNDAY MORNING AS TIDES ARE EXPECTED
TO SURPASS 9 FT. AREAS AROUND HUMBOLDT BAY INCLUDING THE ARCATA
BOTTOMS AND KING SALMON CAN EXPECT MINOR SALT WATER FLOODING OF LOW
AREAS AROUND THE BAY. \KML
&&
.AVIATION...STEADY RAIN CONTINUES TO IMPACT AIRFIELDS ACROSS
NORTHWEST CALIFORNIA BRINING MVFR DOWN TO IFR. BREEZY WINDS ALONG
THE COAST WILL EASE INTO THE EVENING. EXPECT CEILINGS AND
VISIBILITIES TO REMAIN OBSTRUCTED OVERNIGHT WITH HEAVIER SHOWERS
DETERIORATING CONDITIONS TO IFR AND POTENTIALLY LIFR. IMPROVEMENT
WILL COME VERY SLOWLY SOUTH OF CAPE MENDOCINO AS RAIN DECREASES
SUNDAY. OTHERWISE RAIN WILL PERSIST NORTH THE CAPE, ESPECIALLY
ACROSS DEL NORTE COUNTY, WHICH WILL MAINTAIN POOR FLYING CONDITIONS
THROUGH THE DAY SUNDAY. \KML
&&
.MARINE...THE 17Z ASCAT PASS LATE THIS MORNING SHOWED FRESH TO
STRONG SOUTHERLY WINDS ACROSS THE OUTER COASTAL WATERS WITH A SMALL
CORE OF GALE WINDS NEAR POINT SAINT GEORGE. SOUTHERLY WINDS WILL
GRADUALLY DECREASE THIS AFTERNOON THROUGH SUNDAY MORNING AS A
BUILDING RIDGE OF HIGH PRESSURE WEAKENS THE PRESSURE GRADIENT ACROSS
THE COASTAL WATERS. THIS BUBBLE OF HIGH PRESSURE WILL MAINTAIN
GENTLE TO MODERATE WINDS THROUGH THE WEEKEND.
AS FOR SEAS, THE SIGNIFICANT WAVE HEIGHT HAS BEEN WAVERING BETWEEN
17 TO 20 FT THIS AFTERNOON. THE NORTHWESTERLY SWELL GENERATING THESE
HIGH SEAS WILL SUBSIDE THROUGH THE EVENING THUS ALLOWING THE SEA
STATE TO GRADUALLY DECREASE. THE HAZARDOUS SEAS WARNING HAS BEEN
EXTENDED THROUGH 7 PM THIS EVENING AS THE SWELL HAS BEEN SLOWER TO
SUBSIDE THAN WHAT WAVE MODELS HAVE PREVIOUSLY INDICATED. ONCE THE
WARNING EXPIRES TONIGHT, SMALL CRAFT ADVISORIES WILL PERSIST ACROSS
ALL ZONES OF THE COASTAL WATERS THROUGH EARLY NEXT WEEK TO ACCOUNT
FOR THE LARGE BUT SLOWLY DECAYING SEA SATE.
SURFACE HIGH PRESSURE ACROSS THE PACIFIC NW WILL MAINTAIN A WEAK
PRESSURE GRADIENT FOR THE EARLY HALF OF NEXT WEEK MEANING FRESH TO
MODERATE WINDS. HOWEVER, A LARGE NORTHWESTERLY SWELL WILL BUILD INTO
THE COASTAL WATERS MONDAY HELPING TO KEEP AN ELEVATED SEA STATE
THROUGH THE WEEK. NORTHERLY WINDS WILL INCREASE WEDNESDAY AND
THURSDAY AS A PASSING TROUGH TIGHTENS THE PRESSURE GRADIENT. \KML
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...HIGH SURF ADVISORY UNTIL 6 PM THIS EVENING FOR CAZ001-002.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY TIL 3 PM MON FOR PZZ450-455-470-475.
HAZARDOUS SEAS WARNING TIL 6 PM THIS EVENING
FOR PZZ450-455-470-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Dec 20, 12:02 PM PST, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 1202 PM PST SAT DEC 20 2014 CAZ003-212015- NORTH COAST INTERIOR- 1202 PM PST SAT DEC 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAVY RAIN IS EXPECTED TODAY...ESPECIALLY IN DEL NORTE COUNTY. THIS MAY CAUSE LOCAL PONDING OF WATER ON ROADWAYS AND ROCKSLIDES ARE POSSIBLE IN STEEP TERRAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A COLD WEATHER SYSTEM MAY BRING LOWER SNOW LEVELS BY THE MIDDLE OF NEXT WEEK. SEVERAL INCHES OF SNOW IS POSSIBLE OVER THE HIGHER PASSES ON THE HIGHWAYS. CONTINUE TO MONITOR THE FORECAST AS THIS EVENT APPROACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-002-212015- REDWOOD COAST-MENDOCINO COAST- 1202 PM PST SAT DEC 20 2014 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HIGH ASTRONOMICAL TIDES ARE EXPECTED OVER THE NEXT SEVERAL DAYS. PERSISTENT SOUTHERLY WINDS ARE KEEPING TIDES 0.5 TO 1 FT ABOVE PREDICTED LEVELS. THIS WILL LIKELY CAUSE MINOR SALT WATER FLOODING OF LOW LYING AREAS ON THE NORTHWEST CA COAST. IN ADDITION, LARGE SURF COINCIDING WITH THE HIGH TIDE WILL ALLOW WAVES TO PUSH MUCH FARTHER UP BEACHES AND POTENTIALLY IMPACT AREAS THAT TYPICALLY REMAIN DRY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ004-076-212015- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 1202 PM PST SAT DEC 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A COLD WEATHER SYSTEM MAY BRING LOWER SNOW LEVELS BY THE MIDDLE OF NEXT WEEK. SEVERAL INCHES OF SNOW IS POSSIBLE OVER THE HIGHER PASSES ON THE HIGHWAYS. CONTINUE TO MONITOR THE FORECAST AS THIS EVENT APPROACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 7:18 AM PST | Coastal Flood Advisory | EKA | 6 hr |
Nearby
Hazardous Seas Warnings in California, 2014Every hazardous seas warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.